Über Klassifizierung homotoper Abbildungen.

Josef Weier

Monatshefte für Mathematik (1956)

  • Volume: 60, page 157-167
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Weier, Josef. "Über Klassifizierung homotoper Abbildungen.." Monatshefte für Mathematik 60 (1956): 157-167. <http://eudml.org/doc/176992>.

author = {Weier, Josef},
journal = {Monatshefte für Mathematik},
keywords = {Topology},
pages = {157-167},
title = {Über Klassifizierung homotoper Abbildungen.},
url = {http://eudml.org/doc/176992},
volume = {60},
year = {1956},

AU - Weier, Josef
TI - Über Klassifizierung homotoper Abbildungen.
JO - Monatshefte für Mathematik
PY - 1956
VL - 60
SP - 157
EP - 167
KW - Topology
UR - http://eudml.org/doc/176992
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.